# SDR 2010FA0000130

- Difficulty date: December 11, 2009
- Submitted: February 5, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Part time: 22,763 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT RT .479 FRAME 20R HAS CORROSION.  R & R DOUBLER IAW SRM.
